| Model Number |
71170025 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, while assembling sets at gdc, it was noticed that the drill ((b)(4)) did not close well onto caddy ((b)(4)).Had to modify brackets on caddy for drill to close fully.No case reported; therefore, there was no patient involvement.
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation and the reported event could not be confirmed.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batch.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.